Trigonometriset funktiot

Research output: Contribution to journalArticleProfessional

Standard

Trigonometriset funktiot. / Alestalo, Pekka.

In: Matematiikkalehti Solmu, No. 1, 2005, p. 16-18.

Research output: Contribution to journalArticleProfessional

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{d69a224b037546b8a340c3b9d0af1a65,
title = "Trigonometriset funktiot",
author = "Pekka Alestalo",
year = "2005",
language = "Suomi",
pages = "16--18",
journal = "Matematiikkalehti Solmu",
issn = "1458-8048",
number = "1",

}

RIS - Download

TY - JOUR

T1 - Trigonometriset funktiot

AU - Alestalo, Pekka

PY - 2005

Y1 - 2005

M3 - Article

SP - 16

EP - 18

JO - Matematiikkalehti Solmu

JF - Matematiikkalehti Solmu

SN - 1458-8048

IS - 1

ER -

ID: 3498572